# SDR QXEA0001072

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 35,473 hours, 44,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 3820 & 3870 HAS INTERNAL TOOLING DAMAGE INSIDE LIGHTNING HOLE AT LOWEST CABLE PULLEY.  REPAIRED IAW FOKKER SRM 53-10-01, PAGE 6, PARAGRAPH 4B4 AND SRM 51-10-4.
